I have a headache after having severe diarrhea yesterday. Is it ok to take Advil (ibuprofen) or will it upset my system?

Dehydration. Try drinking a lot of water and taking some soup or broth.. that will help resolve your headache because most likely it's due to dehydration. Sometimes a virus can cause a headache and diarrheal type illness but I would try REHYDRATING first. I think that will get you some relief! Advil (ibuprofen) or Motrin could be damaging to the kidneys in a dehydrated state-so that's another reason I would want hydration.

Related Questions

I have severe cramps and I have tried heating pad and Advil (ibuprofen) and pamprin and is accompanied by severe diarrhea?

Cramps diarrhea. is the cramping from period or other? May have gastroenteritis. How long has it been going on? Muddy stool or watery? Diagnosis may be infectious, IBS, food intolerences. Would avoid dairy, drink plenty fluids 2-3 liters water/ gatorade a day, for 24 hours avoid solid food, take a probiotic - one with 3 species of organisms, May need antibiotics - zithromax if camphylobactor, f/u/ w/ doc. Read more...